# SDR 2008UALA03157

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, PREVIOUS REPAIR ON END OF SEAT TRACK BS 377.7 IS CORRODED, APPROX RBL 40.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE AND FABRICATED REPAIR IAW REO G12351 REV B.
